Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 185242, 17 pages
http://dx.doi.org/10.1155/2012/185242
Research Article

Fourth-Order Differential Equation with Deviating Argument

1Department of Mathematics and Statistics, Masaryk University, 61137 Brno, Czech Republic
2Department of Electronics and Telecommunications, University of Florence, 50139 Florence, Italy

Received 6 December 2011; Accepted 13 January 2012

Academic Editor: Paul Eloe

Copyright © 2012 M. Bartušek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Bartušek, M. Cecchi, Z. Došlá, and M. Marini, “Fourth-Order Differential Equation with Deviating Argument,” Abstract and Applied Analysis, vol. 2012, Article ID 185242, 17 pages, 2012. https://doi.org/10.1155/2012/185242.